Additivity properties of topological diagonalizations

Journal of Symbolic Logic 68 (4):1254-1260 (2003)
We answer a question of Just, Miller, Scheepers and Szeptycki whether certain diagonalization properties for sequences of open covers are provably closed under taking finite or countable unions
Keywords Menger property   Hurewicz property   selection principles   near coherence of filters
Categories (categorize this paper)
DOI 10.2178/jsl/1067620185
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 22,631
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Marion Scheepers (1999). The Length of Some Diagonalization Games. Archive for Mathematical Logic 38 (2):103-122.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

40 ( #110,604 of 1,938,720 )

Recent downloads (6 months)

5 ( #124,239 of 1,938,720 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.